# SDR SWIA200515089

- Difficulty date: June 2, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 7,838 hours, 6,811 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 882
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,023 hours, 866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"STAB CH 1 INOP" STATUS MSG IN FLIGHT.  REPLACED HSTCU IAW CRJ 200 MM CHAPTER 27-41-01.  OPERATIONAL CHECK GOOD.
